# SDR AMWA10

- Difficulty date: February 11, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 13,572 hours, 20,356 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A DETAILED INSPECTION MAINTENANCE FOUND THAT THE LEFT AND RIGHT LOWER SPAR CAP BEHIND NACELLE INNER  WAS CHAFED. BLENDED BOTH OF THE LOWER SPAR CAPS IN ACCORDANCE WITH RAYTHEON FIELD REPAIR. REFERENCE NUMBER JMP/0209-03. NO TEARDOWN REPORT WILL BE REQUIRED.
